Small perturbation of diffusions in inhomogeneous media
Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 3, pp. 285-318.
@article{AIHPB_2002__38_3_285_0,
     author = {Chiang, Tzuu-Shuh and Sheu, Shuenn-Jyi},
     title = {Small perturbation of diffusions in inhomogeneous media},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {285--318},
     publisher = {Elsevier},
     volume = {38},
     number = {3},
     year = {2002},
     zbl = {1002.60070},
     mrnumber = {1899455},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2002__38_3_285_0/}
}
TY  - JOUR
AU  - Chiang, Tzuu-Shuh
AU  - Sheu, Shuenn-Jyi
TI  - Small perturbation of diffusions in inhomogeneous media
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2002
DA  - 2002///
SP  - 285
EP  - 318
VL  - 38
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/item/AIHPB_2002__38_3_285_0/
UR  - https://zbmath.org/?q=an%3A1002.60070
UR  - https://www.ams.org/mathscinet-getitem?mr=1899455
LA  - en
ID  - AIHPB_2002__38_3_285_0
ER  - 
%0 Journal Article
%A Chiang, Tzuu-Shuh
%A Sheu, Shuenn-Jyi
%T Small perturbation of diffusions in inhomogeneous media
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2002
%P 285-318
%V 38
%N 3
%I Elsevier
%G en
%F AIHPB_2002__38_3_285_0
Chiang, Tzuu-Shuh; Sheu, Shuenn-Jyi. Small perturbation of diffusions in inhomogeneous media. Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 3, pp. 285-318. http://www.numdam.org/item/AIHPB_2002__38_3_285_0/

[1] M. Alanyali, B. Hajek, On large deviations of Markov processes with discontinuous statistics, Ann. Appl. Probab. 8 (1998) 45-66. | MR | Zbl

[2] M. Alanyali, B. Hajek, On large deviations in load sharing network, Ann. Appl. Probab. 8 (1998) 67-97. | MR | Zbl

[3] R. Azencott, Probabilités de Saint-Flour VIII, in: Lecture Notes in Mathematics, 774, 1980, pp. 1-176. | MR | Zbl

[4] R. Azencott, G. Ruget, Melanges d'équations differentialles et grands écarts à la loi des grand nombres, Z. Wahrsch. Verw. Gebiete 38 (1977) 1-54. | MR | Zbl

[5] V.M. Blinovskii, R.L. Dobrushin, Process level large deviations for a class of piecewise homogeneous random walks, in: The Dynkin Festschrift: Markov Processes and Their Applications, 1994, pp. 1-59. | MR | Zbl

[6] M. Boué, P. Dupuis, R. Ellis, Large deviations for diffusions with discontinuous statistics, Probab. Theory Related Fields 116 (2000) 125-149. | MR | Zbl

[7] T.S. Chiang, S.J. Sheu, Large deviations of small perturbation of some unstable systems, Stochastic Anal. Appl. 15 (1997) 31-50. | MR | Zbl

[8] T.S. Chiang, S.J. Sheu, Large deviations of diffusion processes with discontinuous drift and their occupation times, Ann. Probab. 28 (2000) 140-165. | MR | Zbl

[9] A. Dembo, O. Zeitouni, Large Deviations Techniques and Applications, Jones and Bartlett, 1992. | MR | Zbl

[10] P. Dupuis, R. Ellis, Large deviations for Markov process with discontinuous statistics. II: Random walks, Probab. Theory Related Fields 91 (1992) 153-194. | MR | Zbl

[11] P. Dupuis, R. Ellis, The large deviation principle for a general class of queueing systems I, Trans. AMS 347 (1995) 2689-2751. | MR | Zbl

[12] P. Dupuis, R. Ellis, A Weak Convergence Approach to the Theory of Large Deviations, Wiley, 1997. | MR | Zbl

[13] M. Freidlin, S.J. Sheu, Diffusion processes on graphs: stochastic differential equations, large deviation principle, Probab. Theory Related Fields 116 (2000) 181-220. | MR | Zbl

[14] M.I. Freidlin, A.D. Wentzell, Random Perturbations of Dynamical Systems, Springer-Verlag, 1984. | MR | Zbl

[15] N. Ikeda, S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland, 1981. | MR | Zbl

[16] A.P. Korostelev, S.L. Leonov, Actional functional for diffusion process with discontinuous drift, Theory Probab. Appl. 37 (1992) 543-550. | MR | Zbl

[17] A.P. Korostelev, S.L. Leonov, Actional functional for diffusions in discontinuous media, Probab. Theory Related Fields 94 (1992) 317-333. | MR | Zbl

[18] I. Nagot, Grandes déviations pour les processus d'apprentissages lent à statistiques discontinues sur une surface, Thèse de Docteur en Sciences, Université Paris XI Orsay, U.F.R. Scientique d'Orsay, 1995.

[19] G. Pinsky Ross, Positive Harmonic Functions and Diffusion, Cambridge Studies in Advanced Mathematics, 45, 1995. | MR | Zbl

[20] M. Schilder, Some asymptotic formulae for Wiener integrals, Trans. Amer. Math. Soc. 125 (1966) 63-85. | MR | Zbl

[21] S. Varadhan, Lectures on Diffusion Problems and Partial Differential Equations, TATA Institute of Fundament Research, Bombay, 1980. | MR | Zbl

[22] S. Varadhan, Large Deviations and Applications, Society for Industrial and Applied Mathematics, Philadelphia, 1984. | MR

[23] M. Yor, Sur la continuité des temps locaux associés à certaines semi-martingales, in: Astérique, 52-53, Société Mathématique de France, 1978, pp. 23-35.